MAUDE Adverse Event Report: MPRI PIN PLUG KIT; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI PIN PLUG KIT; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6719
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 693565 lead, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) system was explanted due to an infection.Cultures were taken, and the patient was treated with antibiotics.No further patient complications have been reported as a result of this event.

Brand Name
PIN PLUG KIT
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8816633
Report Number2649622-2019-12843
Device Sequence Number3205646
Product Code LWS
UDI-Device Identifier00613994618177
UDI-Public00613994618177
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Model Number6719
Device Catalogue Number6719
Device Lot NumberVA1VX5D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVBB1D1 ICD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR